The weak Burnside problem for Moufang loops of prime period
Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 534-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_3_a3,
author = {A. N. Grishkov},
title = {The weak {Burnside} problem for {Moufang} loops of prime period},
journal = {Doklady Akademii Nauk},
pages = {534--536},
year = {1985},
volume = {285},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a3/}
}
A. N. Grishkov. The weak Burnside problem for Moufang loops of prime period. Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 534-536. http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a3/